Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives - Page 2
Archives - Page 2
Malaya Journal of Matematik (MJM)
Vol. 7 No. 01 (2019)
Malaya Journal of Matematik (MJM)
Vol. 6 No. 04 (2018)
Malaya Journal of Matematik (MJM)
Vol. 6 No. 03 (2018)
Malaya Journal of Matematik (MJM)
Vol. 6 No. 02 (2018)
Malaya Journal of Matematik (MJM)
Vol. 6 No. 01 (2018)
Malaya Journal of Matematik (MJM)
Vol. 5 No. 04 (2017)
Malaya Journal of Matematik (MJM)
Vol. 5 No. 03 (2017)
Malaya Journal of Matematik (MJM)
Vol. 5 No. 02 (2017)
Malaya Journal of Matematik (MJM)
Vol. 5 No. 01 (2017)
Malaya Journal of Matematik (MJM)
Vol. 4 No. 04 (2016)
Malaya Journal of Matematik (MJM)
Vol. 4 No. 03 (2016)
Malaya Journal of Matematik (MJM)
Vol. 4 No. 02 (2016)
Malaya Journal of Matematik (MJM)
Vol. 4 No. 01 (2016)
Malaya Journal of Matematik (MJM)
Vol. 3 No. 04 (2015)
Malaya Journal of Matematik (MJM)
Vol. 3 No. 03 (2015)
Malaya Journal of Matematik (MJM)
Vol. 3 No. 02 (2015)
Malaya Journal of Matematik (MJM)
Vol. 3 No. 01 (2015)
Malaya Journal of Matematik (MJM)
Vol. 2 No. 04 (2014)
Malaya Journal of Matematik (MJM)
Vol. 2 No. 03 (2014)
Malaya Journal of Matematik (MJM)
Vol. 2 No. 02 (2014)
Malaya Journal of Matematik (MJM)
Vol. 2 No. 01 (2014)
Malaya Journal of Matematik (MJM)
Vol. 1 No. 04 (2013)
Malaya Journal of Matematik (MJM)
Vol. 1 No. 03 (2013)
Malaya Journal of Matematik (MJM)
Vol. 1 No. 02 (2013)
Malaya Journal of Matematik (MJM)
Vol. 1 No. 01 (2013)
Previous
26-50 of 51
Next
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
chromatic number
zero-divisors
l-fuzzy soft set
fuzzy soft subset
fuzzy soft subhemiring
holomorphic function
jack’s lemma
angular derivative
legendre curves
cubic
blow up
prime rings
trace
additive
Most Read Articles
Skew codes over the split quaternions
50
Soft
β
∗
open sets in soft topological spaces
50
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
29
Plagiarism Checker